RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 1, Pages 69–76 (Mi mz3774)  

This article is cited in 4 scientific papers (total in 4 papers)

Functional Independence of Periodic Hurwitz Zeta Functions

A. P. Laurincikas

Vilnius University

Abstract: We prove functional independence and joint functional independence for a set of Hurwitz zeta functions with periodic coefficients and parameters algebraically independent over the field of rational numbers.

Keywords: periodic Hurwitz zeta function, meromorphic function, functional independence, Dirichlet character, Dirichlet $L$-function, Dedekind zeta function, algebraically independent members

DOI: https://doi.org/10.4213/mzm3774

Full text: PDF file (452 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:1, 65–71

Bibliographic databases:

UDC: 511
Received: 25.12.2006

Citation: A. P. Laurincikas, “Functional Independence of Periodic Hurwitz Zeta Functions”, Mat. Zametki, 83:1 (2008), 69–76; Math. Notes, 83:1 (2008), 65–71

Citation in format AMSBIB
\Bibitem{Lau08}
\by A.~P.~Laurincikas
\paper Functional Independence of Periodic Hurwitz Zeta Functions
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 1
\pages 69--76
\mathnet{http://mi.mathnet.ru/mz3774}
\crossref{https://doi.org/10.4213/mzm3774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2399999}
\zmath{https://zbmath.org/?q=an:1171.11050}
\elib{http://elibrary.ru/item.asp?id=10019480}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 1
\pages 65--71
\crossref{https://doi.org/10.1134/S0001434608010082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000254056300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48849106983}


Linking options:
  • http://mi.mathnet.ru/eng/mz3774
  • https://doi.org/10.4213/mzm3774
  • http://mi.mathnet.ru/eng/mz/v83/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Laurinčikas, “Some value-distribution theorems for periodic Hurwitz zeta-functions”, J. Math. Sci., 180:5 (2012), 581–591  mathnet  crossref  mathscinet  elib
    2. R. Kachinskaite, S. Rapimbergaite, “Smeshannaya sovmestnaya funktsionalnaya nezavisimost dlya dzeta-funktsii Rimana i periodicheskikh dzeta-funktsiii Gurvitsa”, Chebyshevskii sb., 17:4 (2016), 57–64  mathnet  crossref  elib
    3. Kacinskaite R., Matsumoto K., “Remarks on the Mixed Joint Universality For a Class of Zeta Functions”, Bull. Aust. Math. Soc., 95:2 (2017), 187–198  crossref  mathscinet  zmath  isi  scopus
    4. Kacinskaite R. Kazlauskaite B., “Two Results Related to the Universality of Zeta-Functions With Periodic Coefficients”, Results Math., 73:3 (2018), UNSP 95  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:282
    Full text:60
    References:31
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019